# SDR ASAA2016103018772

- Difficulty date: October 30, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6552897
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CRACKED AT BS 538 LBL 1 - 22. ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-05-0G-0.
